# SDR MASA2010121701491

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 13,871 hours, 11,195 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL139204
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 13,858 hours, 10,171 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE DURING RETRACT, AIRCRAFT RETURNED TO FIELD.  MX REPLACED SELECTOR VALVE, GEAR SWING GOOD.
